Please use this identifier to cite or link to this item:
Title: On the prescribed scalar curvature problem in RN, local uniqueness and periodicity
Contributor(s): Deng, Yinbin (author); Lin, Chang-Shou (author); Yan, Shusen  (author)
Publication Date: 2015
DOI: 10.1016/j.matpur.2015.07.003
Handle Link:
Abstract: We obtain a local uniqueness result for bubbling solutions of the prescribed scalar curvature problem in RN. Such a result implies that some bubbling solutions preserve the symmetry from the scalar curvature K(y). In particular, we prove in this paper that if K(y)is periodic in y₁ with period 1 and has a local maximum at 0, then a bubbling solution whose blow-up set is {(jL, 0, ···, 0) :j=0, ±1, ±2, ···} must be periodic in y₁ provided the positive integer L is large enough.
Publication Type: Journal Article
Grant Details: ARC/DP130102773
Source of Publication: Journal de Mathematiques Pures et Appliquees, 104(6), p. 1013-1044
Publisher: Elsevier Masson
Place of Publication: Cedex, France
ISSN: 1776-3371
Field of Research (FOR): 010110 Partial Differential Equations
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 119
Views: 122
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 27, 2018

Page view(s)

checked on Mar 4, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.